# SDR SWAA991324

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Out Of Position
- Location: Service Dr Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SERVICE DOOR  EVACUATION SLIDE CABLE ROUTED INCORRECTLY.  REROUTED SLIDE CABLE PER MM.
